Skip to content
My WebMD Sign In, Sign Up
Antibiotics
avatar
lkevans posted:
My daughter has had about 4 ear infections so far in her short 10 month life. They say it is hereditary (sp?) like I when I was little finally had to have tubes, lucky her. Well everytime we have gotten antibiotics for this first amoxicillin, then augmentin, then amoxicillin, and now again augmentin. This time though she has developed a whole body rash from cheeks all the way down the trunk of her body. Could this be an allergy? I am taking her back to the dr to get different medicine but in the mean time I wanted opinions or if anyone else went through this at all? Thanks guys!
Reply
 
avatar
rvehar responded:
If she has an all body rash, it is probably an allergic reaction. We found out my daughter was allergic to penicillin after she broke out in a rash all over her body (and this was the second time she had the penicillin, the first time she showed no reaction). Good luck.
Me (31) DD (37) DD(3) DD ( 9 months)


Spotlight: Member Stories

Hello All!!! I cannot believe how fast my little guy is growing and that I am already in this community! I have been with my Hubby for 12 years and we...More

Helpful Tips

If you don't vaccinate your child due to fears of autism, read this:
If you don't vaccinate your child due to fears of autism, read this: http://www.cbc.ca/world/story/2011/01/05/autism-vaccine.html I ... More
Was this Helpful?
4 of 10 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.